# SDR HEEA080096

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bell 206A
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Sleeve
- Part number: C4264112
- Part serial: 165
- Condition: Leaking
- Location: Servo Valve
- Component: Servo Valve, 206076031023
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

VENDOR REWORKED SLIDE AND SLEEVE ASSY CAUSES SERVO TO HAVE EXCESSIVE INTERNAL LEAKAGE DURING FINAL TEST.
